# SDR AALA201807029050

- Difficulty date: June 29, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 19,004 hours, 7,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR, EMERGENCY EXIT LIGHT MISSING THE LENS.  MAINTENANCE INSTALLED THE LENS IAW AMM 33-51-13-400-001-A, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
